Free Access
Issue
ESAIM: COCV
Volume 15, Number 4, October-December 2009
Page(s) 872 - 894
DOI https://doi.org/10.1051/cocv:2008053
Published online 20 August 2008
  1. H. Atsumi, Neoclassical growth and the efficient program of capital accumulation. Rev. Econ. Studies 32 (1965) 127–136. [CrossRef]
  2. L. Cesari, Optimization – theory and applications. Springer-Verlag, New York (1983).
  3. D. Gale, On optimal development in a multi-sector economy. Rev. Econ. Studies 34 (1967) 1–18. [CrossRef]
  4. M. Giaquinta and E. Guisti, On the regularity of the minima of variational integrals. Acta Math. 148 (1982) 31–46. [CrossRef] [MathSciNet]
  5. A. Leizarowitz, Infinite horizon autonomous systems with unbounded cost. Appl. Math. Opt. 13 (1985) 19–43. [CrossRef]
  6. A. Leizarowitz and V.J. Mizel, One dimensional infinite horizon variational problems arising in continuum mechanics. Arch. Rational Mech. Anal. 106 (1989) 161–194. [CrossRef] [MathSciNet]
  7. M. Marcus and A.J. Zaslavski, The structure of extremals of a class of second order variational problems. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 593–629. [CrossRef] [MathSciNet]
  8. L.W. McKenzie Classical general equilibrium theory. The MIT press, Cambridge, Massachusetts, USA (2002).
  9. J. Moser, Minimal solutions of variational problems on a torus. Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986) 229–272.
  10. P.H. Rabinowitz and E. Stredulinsky, On some results of Moser and of Bangert. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004) 673–688. [CrossRef] [MathSciNet]
  11. P.H. Rabinowitz and E. Stredulinsky, On some results of Moser and of Bangert. II. Adv. Nonlinear Stud. 4 (2004) 377–396. [MathSciNet]
  12. R.T. Rockafellar, Convex analysis. Princeton University Press, Princeton, USA (1970).
  13. P.A. Samuelson, A catenary turnpike theorem involving consumption and the golden rule. Am. Econ. Rev. 55 (1965) 486–496.
  14. C.C. von Weizsacker, Existence of optimal programs of accumulation for an infinite horizon. Rev. Econ. Studies 32 (1965) 85–104. [CrossRef]
  15. A.J. Zaslavski, Optimal programs on infinite horizon 1. SIAM J. Contr. Opt. 33 (1995) 1643–1660. [CrossRef]
  16. A.J. Zaslavski, Optimal programs on infinite horizon 2. SIAM J. Contr. Opt. 33 (1995) 1661–1686. [CrossRef]
  17. A.J. Zaslavski, Turnpike properties in the calculus of variations and optimal control. Springer, New York (2006).
  18. A.J. Zaslavski, Structure of extremals of autonomous convex variational problems. Nonlinear Anal. Real World Appl. 8 (2007) 1186–1207. [CrossRef] [MathSciNet]
  19. A.J. Zaslavski, A turnpike result for a class of problems of the calculus of variations with extended-valued integrands. J. Convex Analysis (to appear).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.